Translator Disclaimer
October 2019 Disjoint hypercyclic weighted pseudoshift operators generated by different shifts
Ya Wang, Cui Chen, Ze-Hua Zhou
Banach J. Math. Anal. 13(4): 815-836 (October 2019). DOI: 10.1215/17358787-2018-0039

Abstract

Let I be a countably infinite index set, and let X be a Banach sequence space over I. In this article, we characterize the disjoint hypercyclic and supercyclic weighted pseudoshift operators on X in terms of the weights, the OP-basis, and the shift mappings on I. Also, the shifts on weighted Lp spaces of a directed tree and the operator weighted shifts on 2(Z,K) are investigated as special cases.

Citation

Download Citation

Ya Wang. Cui Chen. Ze-Hua Zhou. "Disjoint hypercyclic weighted pseudoshift operators generated by different shifts." Banach J. Math. Anal. 13 (4) 815 - 836, October 2019. https://doi.org/10.1215/17358787-2018-0039

Information

Received: 6 April 2018; Accepted: 12 November 2018; Published: October 2019
First available in Project Euclid: 9 October 2019

zbMATH: 07118764
MathSciNet: MR4016899
Digital Object Identifier: 10.1215/17358787-2018-0039

Subjects:
Primary: 47A16
Secondary: ‎46E15, 47B38

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 4 • October 2019
Back to Top